Posted by Dan (126.96.36.199) on September 02, 1999 at 11:51:53:
In Reply to: need some help/advice posted by maggie on September 01, 1999 at 16:26:37:
I am in my first cycle in almost nine years. This "session" started about three weeks ago. I had nearly forgotten what it was like. My CHs happen about every 24 hours, last 45 minutes, and leave me dripping wet and exhausted. On the KIP scale, they are usually between 6 and 8.
This time, I started using a combination of verapamil and lithium. I started with 80mg of verapamil, and 900mg of lithium. The HAs stopped for a couple of days and then returned. I increased the lithium to 1200mg and then 1500mg. No change in frequency or intensity.
Then this past Monday (8/30), dropped lithium back to 900 mg, and increased verapamil to 240mg. Occasionally have a very slight shadow, but nothing more. Have not had an attack since then. Crossing my fingers, toes, and anything else I can think of.
Don't know if this helps, but it is my experience to date.
Post a Followup